Can anyone tell me I have been cold for the last few days and sorry to say have had diahorrea for last couple as well I increase from 1ml to 1.5ml of my ldn does anyone know if this is the ldn I normally suffer from being to warm and I just can't get a heat in me any advice would be welcome thanks
ldn: Can anyone tell me I have been cold... - LDN Research Trust
LDN Research Trust
Not knowing your condition, or how long you have been on LDN I only have a thought and a suggestion.
Regarding diarrhea, here's some advice from the Trust's website: Some patients, very rarely, experience gastro-intestinal side effects, such as nausea and or constipation/diarrhea. The reason for this is currently unknown, but may be due to the presence of large numbers of delta-opiate receptors in the intestines.
Patients experiencing this side effect can request LDN Sublingual Drops, which transfer the LDN directly into the bloodstream – avoiding the GI tract.
Patients who do have these side effects should increase their dose by no more than 0.5mg per week, and should consult with their GP or pharmacist for appropriate treatment for the stomach upset, if necessary. (Omeprazole, Ranitidine, Gaviscon, Fybogel, Mucogel and Pepto Bismol are ok – but not Kaolin & Morphine or Loperamide/Imodium.)
A though on the body temp - are you taking LDN for a Thyroid condition? If you are, contact your doctor as your Thyroid meds may need adjusting.
Hope this helps!
thanks Michelle I have been taking it for about four weeks and have only been increasing by .5 I have hashimotos thyroiditia but thought I may have to eventually decrease my meds not increase them I also alreadytake ranitidine and my ldn is liquid not tablet it might be a filler? thanks for your feedback my endo prescribed it but going to go to my go next week thanks again 👍
Personally, I would go back down to your prior LDN dose until you can talk with your doctor. Most likely your symptoms are due to the thyroid issues, your doctor and you should be discussing how to adjust the thyroid meds (down or up) during your LDN journey.
I thought liquid LDN was made without fillers - but I could be wrong. Give your pharmacist a call and ask. At the same time, ask him for a recommendation for the diarrhea. It's important to stop that as soon as possible due to possible dehydration. Drink water
Let me know how you do this week!
thank you I will go back down a dose and I will speak to pharmacy I can't get Drs appt till 14th so may call them problem is they know little about it but thanks for your help my endo sid to start on 1.5 but because I have hashis I started at .5 only at 1.5 and having these problems and not feeling any better I am hoping for success from ldn in the long run. 👍😁
LDN is a journey, not a race. It takes patience and time to get to our best dose.
Thyroid issues are complex, so patience is needed even more for your situation. Are you on Facebook? There is an amazing group called "Beating Thyroid Disease with LDN." They know a lot more than I do about the Thyroid aspect.
Kudos to your doctor for being willing to step out of their comfort zone and rx LDN for you. This will be a great learning experience for both of you, hopefully benefiting other patients too.
I know only to well about thyroid needing patience it is never ending lol and yes in Facebook so will look this group up thanks for advice and I didn't want to start at 1.5 I felt it to high I am quite happy to go slowly at it I think I will raise two weekly give my body time to adjust to each dose see how I go. my endo says he has given it to 85 percent of his patients and that there is only a few who don't have success with it he says he really believes in it thankfully he is a professor so top of his game had to go through quite a bit to get to see him but he is good so wouldn't go to anyone else unless they have learned from him I feel very blessed to have his help and everyone that goes through these things thanks for your help 😁👍
I have went down .5 and not feeling cold anymore and diahorrea stopped I called the pharmacy today to an about the fillers and I am allergic to two of them so think it is defo this. 👍 I just need to call the actual pharmacists to see if we can change ingredients. fingers crossed
Happy to hear our suggestions worked! Hopefully it's not an issue to change up the fillers - most pharmacists are pretty flexible.
it is the fillers I called today but I need to speak to the head pharmacist to see if they can change it for me thank goodness it's the fillers was so upset thinking I might have to stop ldn for good before even trying it thanks for your help 😁👍
Being cold can also be a symptom of histamine intolerance, caused by LDN. Especially with you mentioning diarrhea
On several of the health boards, there are people reporting histamine intolerance with LDN:
Type this into Google and you'll get several threads about this:
low dose naltrexone and histamine intolerance
Not what you're looking for?
You may also like...
I have recently heard about LDN and would appreciate any feedback from people who have tried...
Has anyone had insomnia from LDN? I just started taking it last night and only slept for about 20...
I have hashimotos and osteoartritis so was hoping ldn would help.
I have been taking ldn for...
today. I started LDN 3 weeks ago. Two weeks at 1. 5mg and one week so far at 3mg. I can't say that...
I'm currently taking 4.5 mg LDN morning and night. Besides Fibromyalgia, I'm also hypothyroid and am